# SDR SWAA2022100678894

- Difficulty date: September 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8310
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXISTING REPAIR STUD FRAME LOCATED BS294.5 RBL55 WL208.1 AT FWD GALLEY AREA 2022-486081 / [01] REPLACED STUD FRAME LOCATED BS294.5 RBL55 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 141A8310; SHEET 25; REV : SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
